# SDR CA121012016

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Engine: Tmeca ARRIEL2D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 6 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IAW ASB 01-00-65 TAIL ROTOR HALF SHELLS FOUND WORN AND CRACKED. REPLACED ALL 4 BEARING.
